Chang Wu Yu’s Erdös Number Is Four


Paul Erdös ® Douglas B.West ® Jeremy P. Spinrad ® Tze Heng Ma ® Chang Wu Yu


1. Clique coverings of the edges of the random graph. Combinatorica 13(1993), 1-5. (West Douglas B. with B. Bollob_as, P. Erdös and J. Spencer).

2. An improved edge bound on the interval number of a graph. Journal of Graph Theory 11, 447-449. (Spinrad, Jeremy P. with Vijayan, G. and West, Douglas B.)

3. On the 2-chain subgraph cover and related problems. J. Algorithms 17 (1994) 251-268. (Spinrad, Jeremy P. with Ma, Tze Heng)

4. On the complexity of the k chain subgraph cover problem. Theoretical Computer Science, vol. 205, pp. 85-98, 1998. (C. W. Yu with G. H. Chen and T. H. Ma)